American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16R10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Dušan Repovš and Mikhail Zaicev. On identities of infinite dimensional Lie superalgebras. Proc. Amer. Math. Soc. 141 (2013) 4139-4153.
Abstract, references, and article information   
View Article: PDF

[2] A. S. Gordienko. Codimensions of polynomial identities of representations of Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 3369-3382.
Abstract, references, and article information   
View Article: PDF

[3] Eli Aljadeff and Antonio Giambruno. Multialternating graded polynomials and growth of polynomial identities. Proc. Amer. Math. Soc. 141 (2013) 3055-3065.
Abstract, references, and article information   
View Article: PDF

[4] Eli Aljadeff. On the codimension growth of $G$-graded algebras. Proc. Amer. Math. Soc. 138 (2010) 2311-2320. MR 2607860.
Abstract, references, and article information   
View Article: PDF

[5] A. Giambruno and S. Mishchenko. Polynomial growth of the codimensions: a characterization. Proc. Amer. Math. Soc. 138 (2010) 853-859. MR 2566551.
Abstract, references, and article information   
View Article: PDF

[6] Dimas José Gonçalves and Plamen Koshlukov. $A$-identities for the Grassmann algebra: The conjecture of Henke and Regev. Proc. Amer. Math. Soc. 136 (2008) 2711-2717. MR 2399032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Giambruno, S. Mishchenko and M. Zaicev. Codimension growth of two-dimensional non-associative algebras. Proc. Amer. Math. Soc. 135 (2007) 3405-3415. MR 2336552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Allan Berele. Eventual arm and leg widths in cocharacters of P. I. Algebras. Proc. Amer. Math. Soc. 134 (2006) 665-671. MR 2180882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Francesca Benanti, Antonio Giambruno and Irina Sviridova. Asymptotics for the multiplicities in the cocharacters of some PI-algebras. Proc. Amer. Math. Soc. 132 (2004) 669-679. MR 2019941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Giambruno and M. Zaicev. A characterization of algebras with polynomial growth of the codimensions. Proc. Amer. Math. Soc. 129 (2001) 59-67. MR 1694862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] G. E. Simons. Finite rings in varieties with definable principal congruences . Proc. Amer. Math. Soc. 121 (1994) 649-655. MR 1207541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1